# SDR 2008UALA00202

- Difficulty date: January 13, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N413UA
- Make and model: Airbus A320-232
- Aircraft serial: 470
- Aircraft time: 47,208 hours, 16,790 cycles
- Engine: Iae V2527A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Management
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RTFL WITH A FLIGHT MANAGEMENT COMPUTER FAILURE.  *S/D*  RESET FMGC 1 AND 2 AND CROSS LOADED, OK- UPDATED FMS DATA UA30801001 17JAN TO 24FEB.  OPS CHECKING NORMALLY.
